# SDR SWAA2025050666893

- Difficulty date: May 3, 2025
- Submitted: May 6, 2025
- Operation: Air carrier
- Aircraft: N7854B
- Make and model: Boeing 737-71B
- Aircraft serial: 29372
- Aircraft time: 52,916 hours, 35,015 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT WALL LIGHT AFT OF RH EMERGENCY DOOR IS INOP<[01] R/R EMERG EXIT WALL LIGHT ASSY AFT OF RH EMERG DOOR PER AMM 33-51-01. OPS CHECKS GOOD.
